# SDR HALA0700520

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,933 hours, 24,439 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0087000200002
- Part serial: 2450
- Condition: Failed
- Location: Ice Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING ICE R FAIL ALERT.  REMOVED AND REPLACED RT WING ICE DETECTOR PER AMM 30-81-02 RTS NO FAULTS NOTED, OK FOR SERVICE MIC SHEET CLEARED.
